A Minimization Algorithm for Limit Extremal Problems on Convex Compactum

Deger O.

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136129
  • City: İstanbul
  • Country: Turkey
  • Istanbul University Affiliated: Yes


In an extremal problem, instead of f(x) one has a sequence f(n)(x) of functions approximating in some sense f(x) and on the basis of which one has to find an extremum of f(x), such problems are usually called limit extremal problems. In this study, a minimization algorithm for limit extremal problems is proposed under some certain constraints. The algorithm is based on the linearization method of Pshenichnyi [1, 2].